# SDR AALA202011119013

- Difficulty date: November 6, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 41,202 hours, 14,785 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175604800
- Condition: Delaminated
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  DELAMINATED FLOOR PANEL 261PF AT AFT GALLEY AREA.  REPAIRED FLOOR PANEL 261PF IN AFT GALLEY AREA, AS PER A321 SRM 53-02-00-300-013.
